# SDR IPXA2676195

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LIGHT ILLUMINATED WITH DOOR CLOSED. DOOR FEELS LIKE IT IS BINDING.     ADJUSTED LOWER FWD SERRATED PLATE IAW MM 52-12-00.  PRESSURIZED ACFT.  NO LEAKS, NO BINDING DOOR INDICATION.  OPS NORMAL.
